MathSciNet Relay Station
MathSciNet bibliographic data
MR2600449 (2011d:34040) 34B15 (34B18 47H30)
Webb, J. R. L.; Infante, Gennaro Semi-positone nonlocal boundary value problems of arbitrary order. Commun. Pure Appl. Anal. 9 (2010), no. 2, 563–581.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement